Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Holomorphic extensions of orthogonal projections into holomorphic functions

Author: J. J. Kohn
Journal: Proc. Amer. Math. Soc. 52 (1975), 333-336
MSC: Primary 32H10
MathSciNet review: 0399520
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given which insures that the orthogonal projection of a function into the holomorphic functions is holomorphically extendible across a given boundary point.

References [Enhancements On Off] (What's this?)

  • [1] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Communications in P. D. E. (to appear). MR 0350069 (50:2562)
  • [2] L. Hörmander, The boundary behaviour of the Bergman kernel (preprint).
  • [3] N. Kerzman, The Bergman kernel function: differentiability at the boundary, Math. Ann. 195 (1972), 149-158. MR 0294694 (45:3762)
  • [4] J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid. 79 (1964), 450-472. MR 27 #2999; 34 #8010.
  • [5] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514-522. MR 18, 473. MR 0081952 (18:473b)
  • [6] S. Bergman, The kernel function and conformal mapping, Math. Surveys, no. 5, Amer. Math. Soc, Providence, R. I., 1950. MR 12, 402. MR 0038439 (12:402a)
  • [7] E. Stein, Boundary behavior of holomorphic functions of several complex variables, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1972. MR 0473215 (57:12890)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10

Retrieve articles in all journals with MSC: 32H10

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society